# SDR AC2A649010711

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 21,981 hours
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109500044
- Part serial: A08100164
- Condition: Making Metal
- Location: Main Rotor
- Part time: 18,276 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON OUR INBOUND LEG ABOUT 10 MINS OUT OF LANDING, TRANSMISSION CHIP LIGHT ILLUMINATED. FOLLOWING THE EMERGENCY CHECKLIST, SLOWED DOWN AND PULLED THE MGB CHIP DET CB, RESET IT AND THE LIGHT STAYED ON. THERE WAS NO RISE OR FALL IN OIL PRESSURE. LANDED AS SOON AS PRACTICAL.
